Please use this identifier to cite or link to this item: http://repository.vnu.edu.vn/handle/VNU_123/57857
Title: On the Hahn - Decomposition and the Radon - Nikodym Theorem for Submeasures in Rd
Authors: Le, Xuan Son
Nguyen, Thi Tu Ngoc
Keywords: Hahn - Decomposition;Radon - Nikodym Theorem;Submeasures in Rd
Issue Date: 2004
Publisher: H. : ĐHQGHN
Series/Report no.: Vol. 20;No. 3 (2004)
Abstract: In this note we characterize the pairs of submeasures in R d possessing a certain Hahn - decomposition property and prove the sufficient condition of the Radon - Nikodyrn Theorem for submcasures in 1R^ having the stable propcĩty (SP).
Description: p. 37-49
URI: http://repository.vnu.edu.vn/handle/VNU_123/57857
ISSN: 2588-1124
Appears in Collections:Mathematics and Physics

Files in This Item:
Thumbnail

  • File : 206.pdf
  • Description : 
  • Size : 4.08 MB
  • Format : Adobe PDF


  • Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.